# SDR GTIA2025062338965

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 37,385 hours, 16,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMPSEAT C FLASHLIGHT MISSING ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R FLASHLIGHT AT JUMPSEAT C IAW AMM 25-65-00. THIS CLOSES DMI #3543750-1. PLACARD REMOVED. MOC NOTIFIED
